MathSciNet Relay Station
MathSciNet bibliographic data
MR535694 47G05 (22E30 58G15)
Cordes, H. O. On pseudodifferential operators and smoothness of special Lie-group representations. Manuscripta Math. 28 (1979), no. 1-3, 51–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement